# SDR 96FDEA01204

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65183868
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0205 (005).  CORROSION (53-100-01).  BS 1080 STR 26R, RBL 30 ON EXTERIOR SKIN AT LAP RBL 13, WL 208.  REPAIRED DAMAGED AREA BS 1060 - 1080, STR 26R, RBL 30 ON EXTERIOR SKIN IAW FEDEX EA 7-5330-29612.
